# SDR HALA20240910253

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 57,153 hours, 9,294 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 21,702 hours, 3,518 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 2 BLEED UPON ENG 2 SHUT DOWN. REMOVED AND REPLACED ENGINE 2 HPV BLEED VALVE PER AMM 36-11-51 OPS AND LEAK CHECK GOOD. VALVE WAS REPLACED DUE TO MULTIPLE HITS .
